On the limiting behavior of a harmonic oscillator with random external disturbance

Kulinich, G. L. . Journal of Applied Mathematics and Stochastic Analysis 1995. 8 (3) :265-274

Locate this article in:

Bibtex

@article{CIS-126321,
  Author = {Kulinich, G. L.},
  Title = {On the limiting behavior of a harmonic oscillator with random external disturbance},
  Journal = {Journal of Applied Mathematics and Stochastic Analysis},
  Volume = {8},
  Number = {3},
  Year = {1995},
  Pages = {265--274},
  Keywords = {stochastic ordinary differential equations}
}

Similar articles